Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Roisin75

Lack Of Focus On Accutane

Recommended Posts

Hi, I have been on 40 mg for just over a month, having been bumped up from 20 mg. I am becoming worried by how foggy and unfocused my brain is becoming. I find it very hard to concentrate and take anything in. I had my first driving lesson today and it was like I was operating in a fog.

I am really scared that this is a side effect that won't go away when the course is over. I can deal with it for the next few months, but forever would be very worrying indeed.

Can anyone reassure me?

Share this post


Link to post
Share on other sites

i have had the same side effects and i know how frustrating it can be.

In my case all side effects went away when i finished. it took about three or four weeks for me and i was back to normal :) im back on it but i know what to expect this time and i know once i finish i will go back to normal. Im sure you'll be the same.

Share this post


Link to post
Share on other sites

Thanks jpman - that makes me feel a bit better! I have been reading stuff on this forum and the internet about how Roaccutane can damage your brain receptors permanently and it made me panic.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×